# SDR BJNA202108280001

- Difficulty date: August 28, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N803XT
- Make and model: Boeing 737-8F2
- Aircraft serial: 34407
- Aircraft time: 53,817 hours, 26,591 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 25B549
- Part serial: 119A0315
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: H

## Discrepancy

APU ELECTRICS DROPPED OFF LINE WITH STRONG BURNING SMELL IN F/D AND CABIN. CREW SHUT DOWN APU. MAINTENANCE DETERMINED GENERATOR HAD FAILED. R&R'D GENERATOR.
